Sandwich theorems for Φ-like functions involving hadamard product and integral operator

R. W. Ibrahim, Maslina Darus

Research output: Contribution to journalArticle

Abstract

In this article, we illustrate sufficient conditions for subordination and superordination for a subclass of analytic functions containing a Hadamard and Noor integral operator.

Original languageEnglish
Pages (from-to)133-140
Number of pages8
JournalLobachevskii Journal of Mathematics
Volume29
Issue number3
DOIs
Publication statusPublished - Jul 2008

Fingerprint

Hadamard Product
Subordination
Sandwich
Integral Operator
Analytic function
Sufficient Conditions
Theorem

Keywords

  • Noor integral operator
  • Subordination
  • Superordination

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Sandwich theorems for Φ-like functions involving hadamard product and integral operator. / Ibrahim, R. W.; Darus, Maslina.

In: Lobachevskii Journal of Mathematics, Vol. 29, No. 3, 07.2008, p. 133-140.

Research output: Contribution to journalArticle

@article{59fc12a203fc4b6eb58ecc51b179c84a,
title = "Sandwich theorems for Φ-like functions involving hadamard product and integral operator",
abstract = "In this article, we illustrate sufficient conditions for subordination and superordination for a subclass of analytic functions containing a Hadamard and Noor integral operator.",
keywords = "Noor integral operator, Subordination, Superordination",
author = "Ibrahim, {R. W.} and Maslina Darus",
year = "2008",
month = "7",
doi = "10.1134/S1995080208030049",
language = "English",
volume = "29",
pages = "133--140",
journal = "Lobachevskii Journal of Mathematics",
issn = "1995-0802",
publisher = "Kazanskii Gosudarstvennyi Universitet/Kazan State University",
number = "3",

}

TY - JOUR

T1 - Sandwich theorems for Φ-like functions involving hadamard product and integral operator

AU - Ibrahim, R. W.

AU - Darus, Maslina

PY - 2008/7

Y1 - 2008/7

N2 - In this article, we illustrate sufficient conditions for subordination and superordination for a subclass of analytic functions containing a Hadamard and Noor integral operator.

AB - In this article, we illustrate sufficient conditions for subordination and superordination for a subclass of analytic functions containing a Hadamard and Noor integral operator.

KW - Noor integral operator

KW - Subordination

KW - Superordination

UR - http://www.scopus.com/inward/record.url?scp=50849142193&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=50849142193&partnerID=8YFLogxK

U2 - 10.1134/S1995080208030049

DO - 10.1134/S1995080208030049

M3 - Article

VL - 29

SP - 133

EP - 140

JO - Lobachevskii Journal of Mathematics

JF - Lobachevskii Journal of Mathematics

SN - 1995-0802

IS - 3

ER -